# SDR SIMA200132406

- Difficulty date: November 20, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: ALCLAD2024T3
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT WING TIP LOWER ATTACHMENT BRACKET CRACKED.  REMOVED CRACK BY CUT OUT.  FABRICATED A DOUBLER ANGLE AND A FILLER.  REPAIR DONE IAW EMB GST 3691/01 AND STANDARD SRM PRACTICES.  (M)
